10-30-2006, 01:14 PM #1
I have recently been dxd with IC. They have me on elmiron but this afternoon I started getting this tingling feeling in my left side followed by real sharp pain. Has anyone else ever had this or know what causes it? Is it from the IC or from the medicines I've been on?
Everytime I turn around there is something else hurting.DC4ever
10-31-2006, 09:25 AM #2
I wish I could tell you what the pain is from. I have to admit I have weird, new pains almost every day. If this is something new, and really bothersome, you should always run it by your doctor. You just never know...I had some pain in my left side and had a cyst on my ovary...a small, benign one, but a cyst nonetheless. It's always better to find out for sure.
Sandy*IC-- Summer 2004; PFD--October 2005
*Fibro--Fall 2000; CFS-- Fall 2000
*MPS--Fall 2000; Crohn's disease-- 1997*IBS,GERD, *Migraines, hypothyroidism, GYN problems *Degenerative Disc Disease/scoliosis
Total Abdominal Hysterectomy--adenomyosis--9\08
Colostomy surgery due to rupture of lower large intestine (sigmoid colon) ---4\18\09--Had peritonitis, almost died after surgery as I was very sick. Learning to deal with that and get healthy enough for *possible* reconnect surgery January of 2010...if not this surgery saved my life, so I can, and will live with it....happily!
10-31-2006, 04:09 PM #3
Hi there! It's hard to tell what the cause of your pain is. If you are thinking it could be the medication I would call your doctor immediately - if it's after hours and you can't reach him/her, you may want to stop the medication until you can reach your doctor. Your symptoms sound like they could be serious, but may not be. Either way, I would get in touch with your doctor right away to be safe.
I hope you are feeling better!
Last edited by theclownster; 10-31-2006 at 09:36 PM.
10-31-2006, 04:23 PM #4
You can always call the pharmacy and ask if those are side effects of the meds.NEW YORK YANKEES ROCK THE HOUSE. 26 WORLD SERIES CHAMPIONSHIPS, THE MOST EVER\
GO YANKEES :woohoo: :woohoo:
11-01-2006, 01:16 AM #5
Anytime you have new symptoms after starting a new med - particularly sharp pain as you describe - you should let your doctor know. I hope you can figure out what is causing it.Kim
Diagnosed August 2001
Current IC meds: Elmiron (since 2001), Levaquin (one pill after intercourse to prevent UTIs), Effexor (for depression & anxiety)
Past IC meds: Amitriptyline (Elavil), Hydroxyzine (Vistaril), Detrol LA, Lexapro (for depression & anxiety, but also helped my IC) (They all helped, but I was able to discontinue them.)
My IC story: http://www.ic-network.com/patientstories/kim.html It's very outdated now. I've been virtually symptom free and able to eat & drink whatever I'd like for about 8 years now.
“We who lived in concentration camps can remember the men who walked through the huts comforting others, giving away their last piece of bread. They may have been few in number, but they offer sufficient proof that everything can be taken from a man but one thing: the last of the human freedoms -- to choose one's attitude in any given set of circumstances, to choose one's own way.” ~ Viktor Frankl
“You cannot control what happens to you, but you can control your attitude toward what happens to you, and in that, you will be mastering change rather than allowing it to master you.” ~ Brian Tracy
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)